Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 4, NWS Albuquerque, NM

January 19, 2006

NWS Albuquerque, NM issued this wind advisory at Jan 19, 2006, 4:10 AM MST. It took effect at Jan 19, 2006, 10:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2006, 4:10 AM MST (11:10 UTC)
In effect from
Jan 19, 2006, 10:00 AM MST
Expired
Jan 19, 2006, 6:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 191110
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MST THU JAN 19 2006


NMZ016-017-026-191900-
/O.NEW.KABQ.WI.Y.0004.060119T1700Z-060120T0100Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
410 AM MST THU JAN 19 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN
BE EXPECTED ACROSS THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT
HIGHLANDS...INCLUDING THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. BREEZY
TO WINDY CONDITIONS THIS MORNING WILL INCREASE BY LATE MORNING AND
PERSISTING THROUGH THE AFTERNOON. STRONGEST WINDS ARE EXPECTED
OVER AND NEAR THE SACRAMENTO AND CAPITAN MOUNTAINS ESPECIALLY NEAR
PASSES AND DIVIDES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

49/19
2 follow-up statements
000 
WWUS75 KABQ 191843
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1143 AM MST THU JAN 19 2006

NMZ016-017-026-200100-
/O.CON.KABQ.WI.Y.0004.000000T0000Z-060120T0100Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1143 AM MST THU JAN 19 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 55 MPH CAN
BE EXPECTED ACROSS THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT
HIGHLANDS...INCLUDING THE GUADALUPE MOUNTAINS OF CHAVES COUNTY.
WINDY CONDITIONS WILL PERSISTING THROUGH THE AFTERNOON AND EARLY
EVENING. STRONGEST WINDS ARE EXPECTED OVER AND NEAR THE
SACRAMENTO AND CAPITAN MOUNTAINS ESPECIALLY NEAR PASSES AND
DIVIDES.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
000 
WWUS75 KABQ 200106
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
606 PM MST THU JAN 19 2006

NMZ016-017-026-200215-
/O.EXP.KABQ.WI.Y.0004.000000T0000Z-060120T0100Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
606 PM MST THU JAN 19 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE SACRAMENTO AND
CAPITAN MOUNTAINS AS WELL AS THE ADJACENT HIGH PLAINS. HOWEVER...
WINDS IN THE AREA WILL CONTINUE TO RANGE FROM 20 TO 30 MPH WITH
GUSTS UP TO 40 MPH THROUGHOUT THE EVENING HOURS. PERSONS DRIVING
IN THE REGION SHOULD STILL REMAIN ALERT FOR STRONG CROSS WINDS.

$$

DPORTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 19, 2:42 AM MST, 1 hour 28 minutes earlier.

Area forecast discussion, Jan 19, 2:42 AM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 AM MST THU JAN 19 2006

.DISCUSSION...ANOTHER TROUGH TO PASS THROUGH NORTHERN NEW MEXICO
TODAY THROUGH FRIDAY MORNING BUT SYSTEM WILL CONTINUE TO BE MOISTURE
STARVED. DEWPOINTS REMAIN LOW IN ADVANCE AND BEHIND THE SYSTEM WITH
MOST OF THE MOISTURE REMAINING OVER NORTHERN UTAH AND COLORADO. A
FEW SHOWERS OF RAIN AND SNOW WILL HOWEVER DEVELOP ACROSS THE
NORTHWEST AND NORTH BUT QPF AMOUNTS WILL BE AROUND OR LESS THAN .05
IN. THE STRONG WESTERLY FLOW WILL COMBINE WITH THE MOUNTAINS TO
PROVIDE ENOUGH LIFT/FORCING FOR AT LEAST 1 TO 3 MAYBE 4 INCHES OF
SNOW OVER THE HIGHEST AND FAVORED LOCALS THROUGH TONIGHT...BUT NOT
ENOUGH TO ISSUED ANY WINTER HIGHLIGHTS. MAIN CONCERNS THIS AFTERNOON
WILL BE THE WINDS ACROSS THE SOUTHCENTRAL MOUNTAINS WHERE A WIND
ADVISORY WILL BE RAISED AND THE FIRE THREAT ACROSS THE EAST CENTRAL
PLAINS WHERE WINDS AND LOW HUMIDITIES WILL COMBINE TO PRODUCE RED
FLAG CONDITIONS. 45-50KT JET TO PASS ACROSS THE SOUTHERN TIER ZONES
LATE THIS MORNING AND AFTERNOON. HIGHER ELEVATIONS SHOULD SEE THE
STRONGEST WINDS BUT INCREASING CLOUDS COULD INHIBIT WIND ADVISORY
WINDS FROM TRANSPORTING ACROSS THE LOWER ELEVATIONS. TEMPERATURES
WERE LOWERED A FEW DEGREES ACROSS THE WEST AND CENTRAL AS THICKENING
CLOUDS ADVANCE EAST WITH THE INITIAL SHORTWAVE.

TROUGH EXITS THE NORTHEAST FRIDAY MORNING WITH ONE LAST SHOT OF SNOW
FROM RED RIVER TO CLAYTON IN THE MORNING. OTHERWISE...DECREASING
CLOUDS AND COOL ALONG WITH SOME LOCAL BREEZES MOST AREAS FRIDAY.
WINDS BEGIN TO VEER SATURDAY AS NEXT TROUGH DROPS INTO THE GREAT
BASIN AND SOUTHWEST DESERTS. BOTH GFS AND NAM REMAIN DRY INITIALLY
WITH THE GFS TRANSITIONING TO AN INCREASINGLY WETTER TREND SUNDAY
INTO MONDAY AS LOW LEVEL FLOW BECOMES EASTERLY. THIS EASTERLY
FLOW...IF IT OCCURS...COULD USHER IN SOME NEEDED MOISTURE...WITH
SOME RAIN AND SNOW TO DEVELOP IN THE EASTERN PORTIONS OF THE CWA AS
UPSLOPE FLOW DEEPENS. HAVE TWEAKED THE LOW POPS THAT WERE IN THE
GRIDS SUNDAY THROUGH MONDAY AND ADJUSTED CLOUDS AND TEMPS TO MATCH
UP BETTER WITH A WETTER TREND.  TIME WILL TELL IF THIS TREND WORKS
INTO OUR NEEDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  17  41  13 /  30  30   0   0
GALLUP..........................  44   9  40   7 /  30  10   0   0
GRANTS..........................  46  13  41   9 /  20  10   0   0
GLENWOOD........................  58  22  50  16 /   0   5   0   0
CHAMA...........................  35   6  34   3 /  40  40  10   0
LOS ALAMOS......................  44  18  39  13 /  20  20   5   0
RED RIVER.......................  37  10  29   0 /  30  40  30   5
TAOS............................  44  17  37   6 /  20  20  10   5
SANTA FE........................  45  20  40  14 /  10  20   5   0
SANTA FE AIRPORT................  47  21  42  16 /  10  10   0   0
ESPANOLA........................  50  20  45  13 /   5  20   5   0
ALBUQUERQUE HEIGHTS.............  52  27  46  22 /   0  10   0   0
ALBUQUERQUE VALLEY..............  53  24  49  19 /   0  10   0   0
ALBUQUERQUE FOOTHILLS...........  51  23  45  18 /   0  10   0   0
ALBUQUERQUE WEST MESA...........  52  24  49  17 /   0  10   0   0
SOCORRO.........................  58  26  50  16 /   0   5   0   0
SANDIA PARK/CEDAR CREST.........  44  18  36   9 /   0  10   0   0
MORIARTY/ESTANCIA...............  52  13  42  14 /   0   5   0   0
CARRIZOZO.......................  56  27  44  15 /   0   0   0   0
RUIDOSO.........................  55  28  42  18 /   0   0   0   0
RATON...........................  50  17  37  10 /   5  40  50   5
LAS VEGAS.......................  48  21  37  14 /   5  10  10   5
ROY.............................  52  22  36  21 /   5  10  20   5
CLAYTON.........................  58  24  39  18 /   0  10  30   5
SANTA ROSA......................  62  25  44  19 /   0   5   5   5
TUCUMCARI.......................  63  28  46  21 /   0   5   5   5
FORT SUMNER.....................  65  26  50  19 /   0   0   0   5
CLOVIS..........................  65  31  48  23 /   0   0   0   5
PORTALES........................  67  29  50  21 /   0   0   0   5
ROSWELL.........................  72  33  54  22 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON
FOR NMZ016-NMZ017-NMZ026.

RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON
FOR NMZ108.

&&

49
Hazardous weather outlook, Jan 18, 6:00 AM MST, 22 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST WED JAN 18 2006

NMZ001>021-026-191300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST WED JAN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SURFACE WINDS WILL INCREASE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS
AFTERNOON. STRONG SURFACE WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH ARE EXPECTED ALONG THE INTERSTATE 40 CORRIDOR. THE STRONG WINDS
IN COMBINATION WITH RELATIVE HUMIDITIES BELOW 15 PERCENT WILL ALLOW
FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PLAINS THIS
AFTERNOON. A RED FLAG WARNING HAS BEEN POSTED FOR LATE THIS MORNING
INTO THE AFTERNOON FOR LOCATIONS EAST OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SURFACE WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
THURSDAY AFTERNOON THROUGHOUT A GOOD PORTION OF THE EASTERN PLAINS.
THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITIES NEAR OR
BELOW 15 PERCENT WILL ALLOW FOR CRITICAL WEATHER CONDITIONS WITHIN
THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. A FIRE WEATHER
WATCH HAS BEEN POSTED FOR THURSDAY AFTERNOON FOR THIS REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

46

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:12 PM MSTWinter Weather AdvisoryABQ15 hr

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.